Applicable Analysis and Discrete Mathematics Vol. 2, No 2 (October, 2008)

Electronic version posted on August 26, 2008.

Printed version appeared on August 26, 2008.

  • Title:
    SECOND-ORDER DIFFERENTIAL EQUATIONS: CONDITIONS OF COMPLETE INTEGRABILITY
    Authors:
    Vasilij Petrovich Ermakov (1845-1922)
    Classification:
    2000 Mathematical Subject Classification: 34A05, 34A34
    Keywords:
    Keywords and phrases: Ermakov, integral, complete integrability
    Doi:
    Doi: 10.2298/AADM0802123E
    Download:
    Download
  • Title:
    THE ERMAKOV EQUATION: A COMMENTARY
    Authors:
    P. G. L. Leach, K. Andriopoulos
    Classification:
    2000 Mathematical Subject Classification: 34A05, 01A75, 70F05, 22E70
    Keywords:
    Keywords and phrases: Ermakov, Pinney, Lewis, sl(2,R), invariant
    Doi:
    Doi: 10.2298/AADM0802146L
    Download:
    Download
  • Title:
    MULTIPLICITY OF SOLUTIONS FOR SINGULAR SEMILINEAR ELLIPTIC EQUATIONS WITH CRITICAL HARDY-SOBOLEV EXPONENTS
    Authors:
    Qianqiao Guo, Pengcheng Niu, Jingbo Dou
    Classification:
    2000 Mathematical Subject Classification: 35J20, 47J30
    Keywords:
    Keywords and phrases: Critical Hardy-Sobolev exponents, Hardy potential, variational method
    Doi:
    Doi: 10.2298/AADM0802158G
    Download:
    Download
  • Title:
    JENSEN'S FUNCTIONAL AND POLYNOMIALS
    Authors:
    Mirjana Pavlović
    Classification:
    2000 Mathematical Subject Classification: 30C10
    Keywords:
    Keywords and phrases: Jensen's functional, concentration, polynomials
    Doi:
    Doi: 10.2298/AADM0802175P
    Download:
    Download
  • Title:
    A NEW CRITERION FOR MULTIVALENT STARLIKE FUNCTIONS
    Authors:
    Zhi-Gang Wang, Neng Xu
    Classification:
    2000 Mathematical Subject Classification: 30C45
    Keywords:
    Keywords and phrases: Analytic functions, multivalent functions, starlike functions, Jack's lemma
    Doi:
    Doi: 10.2298/AADM0802183W
    Download:
    Download
  • Title:
    A FIXED POINT THEOREM FOR MULTI-MAPS SATISFYING AN IMPLICIT RELATION ON METRIC SPACES
    Authors:
    S. Sedghi, I. Altun, N. Shobe
    Classification:
    2000 Mathematical Subject Classification: 54H25, 47H10
    Keywords:
    Keywords and phrases: Fixed point, weakly compatible maps, multi-maps, implicit relation
    Doi:
    Doi: 10.2298/AADM0802189S
    Download:
    Download
  • Title:
    WEAK AND STRONG CONVERGENCE OF AN ITERATIVE METHOD FOR NONEXPANSIVE MAPPINGS IN HILBERT SPACES
    Authors:
    Yu Miao, Junfen Li
    Classification:
    2000 Mathematical Subject Classification: 47H09, 47H10
    Keywords:
    Keywords and phrases: Nonexpansive mapping, iterative process, weak convergence, strong convergence
    Doi:
    Doi: 10.2298/AADM0802197M
    Download:
    Download
  • Title:
    NEW INTEGRAL AND SERIES REPRESENTATIONS OF THE GENERALIZED MATHIEU SERIES
    Authors:
    Živorad Tomovski
    Classification:
    2000 Mathematical Subject Classification: Primary 33E20, 40A10. Secondary 33C10, 33C20, 44A20
    Keywords:
    Keywords and phrases: Integral representations, Mathieu series, alternating Mathieu series, Fourier sine transforms, Bessel function, Gauss hypergeometric function, generalized hypergeometric function
    Doi:
    Doi: 10.2298/AADM0802205T
    Download:
    Download
  • Title:
    AN EQUIVALENT FORM OF YOUNG'S INEQUALITY WITH UPPER BOUND
    Authors:
    E. Minguzzi
    Classification:
    2000 Mathematical Subject Classification: 26D10, 44A15
    Keywords:
    Keywords and phrases: Young's inequality, Legendre transform
    Doi:
    Doi: 10.2298/AADM0802213M
    Download:
    Download
  • Title:
    SOME PROPERTIES OF THE SEQUENCE OF PRIME NUMBERS
    Authors:
    Vlad Copil, Laurenţiu Panaitopol
    Classification:
    2000 Mathematical Subject Classification: 11N05, 11A41
    Keywords:
    Keywords and phrases: Prime numbers, sequences, series
    Doi:
    Doi: 10.2298/AADM0802217C
    Download:
    Download
  • Title:
    ESTIMATE OF THE NUMBER OF RESTRICTED INTEGER-PARTITIONS
    Authors:
    Joel Ratsaby
    Classification:
    2000 Mathematical Subject Classification: 68R05, 05A17, 11P82
    Keywords:
    Keywords and phrases: Analytic combinatorics
    Doi:
    Doi: 10.2298/AADM0802222R
    Download:
    Download
  • Title:
    RECORDS IN GEOMETRICALLY DISTRIBUTED WORDS: SUM OF POSITIONS
    Authors:
    Helmut Prodinger
    Classification:
    2000 Mathematical Subject Classification: 60C05 (primary), 05A30 (secondary)
    Keywords:
    Keywords and phrases: Words, geometric probabilities, records, Rice's method
    Doi:
    Doi: 10.2298/AADM0802234P
    Download:
    Download
  • Title:
    THE CURL OF A WEIGHTED NETWORK
    Authors:
    E. Bendito, A. Carmona, A. M. Encinas, J. M. Gesto
    Classification:
    2000 Mathematical Subject Classification: 39A12
    Keywords:
    Keywords and phrases: Networks, Laplacian, curl, Hodge's decomposition, Helmholtz's decomposition
    Doi:
    Doi: 10.2298/AADM0802241B
    Download:
    Download
  • Title:
    SHARP UPPER BOUNDS FOR THE NUMBER OF SPANNING TREES OF A GRAPH
    Authors:
    Lihua Feng, Guihai Yu, Zhengtao Jiang, Lingzhi Ren
    Classification:
    2000 Mathematical Subject Classification: 05C05
    Keywords:
    Keywords and phrases: Graph, spanning trees, Laplacian eigenvalues
    Doi:
    Doi: 10.2298/AADM0802255F
    Download:
    Download
  • Title:
    SPECTRAL PROPERTY OF CERTAIN CLASS OF GRAPHS ASSOCIATED WITH GENERALIZED BETHE TREES AND TRANSITIVE GRAPHS
    Authors:
    Yi-Zheng Fan, Shuang-Dong Li, Dong Liang
    Classification:
    2000 Mathematical Subject Classification: 05C50, 15A18
    Keywords:
    Keywords and phrases: Bethe tree, transitive graph, Laplacian matrix, adjacency matrix, Perron vector, Fiedler vector
    Doi:
    Doi: 10.2298/AADM0802260F
    Download:
    Download
  • Title:
    NEW SUFFICIENT CONDITIONS FOR INTEGRAL COMPLETE 3-PARTITE GRAPHS
    Authors:
    Pavel Hic, Milan Pokorný, Pavol Černek
    Classification:
    2000 Mathematical Subject Classification: 05C50
    Keywords:
    Keywords and phrases: Integral graph, divisor, characteristic polynomial, graph spectrum, Diophantine equation
    Doi:
    Doi: 10.2298/AADM0802276H
    Download:
    Download
  • Title:
    SCHULTZ POLYNOMIALS OF COMPOSITE GRAPHS
    Authors:
    Mehdi Eliasi, Bijan Taeri
    Classification:
    2000 Mathematical Subject Classification: Primary 05C12; Secondary 05A15.
    Keywords:
    Keywords and phrases: Schultz index, Schultz polynomial, Wiener index, distance
    Doi:
    Doi: 10.2298/AADM0802285E
    Download:
    Download